Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BEKA Hospitec BEKA Hospitec; Lift, Patient, Non-Ac-Powered
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BEKA Hospitec BEKA Hospitec; Lift, Patient, Non-Ac-Powered
Model Number
920108000
Medical Device Problem Codes
Failure to Cycle (1142); Mechanical Jam (2983)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
07/21/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A resident became stuck in an elevated position because the lift would not lower, even after attempting to use the emergency lowering function.
New Search
Submit an Adverse Event Report
Brand Name
BEKA Hospitec
Common Device Name
Lift, Patient, Non-Ac-Powered
Manufacturer
(Section D)
BEKA Hospitec
am rübenmorgen 3
wetzlar, hessen 35582
GM 35582
MDR Report Key
50354358
Report Number
3007802293-2026-00005
Device Sequence Number
14962464
Product Code
FSA
UDI-Device Identifier
04260735020025
UDI-Public
04260735020025
Combination Product (Y/N)
N
Initial Reporter Country
CA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Importer
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
08/18/2026
Report Date
(Section F)
08/18/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
920108000
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
No
Distributor Facility Aware Date
07/22/2026
Event Location
Other
Date Report to Manufacturer
08/05/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
08/20/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Sex
Unknown